# SDR CHQA201100054

- Difficulty date: March 10, 2011
- Submitted: March 11, 2011
- Operation: Air carrier
- Aircraft: N373SK
- Make and model: Emb EMB-135KL
- Aircraft serial: 145543
- Aircraft time: 24,707 hours, 19,745 cycles
- Engine: Allsn AE3007A
- Engine time: 21,795 hours, 19,627 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Air Duct
- Condition: Contaminated
- Location: Ac System
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SHORTLY AFTER TAKEOFF, THE FLIGHT ATTENDANT REPORTED THAT A LARGE AMOUNT OF WATER SPILLED OUT OF THE GALLEY CART AND RAN BACK INTO THE FLOOR AIR CONDITIONING INLET AT ROW 3.  SHORTLY AFTER, THERE WAS A SMALL AMOUNT OF SMOKE REPORTED IN THE CABIN ALONG WITH A LAVATORY SMOKE WARNING ON EICAS.  THE FLIGHT CREW DECLARED AN EMERGENCY AND FOLLOWED THE QRH AND RETURNED TO ORD WHERE THE AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE RAN BOTH ENGINES AND BOTH PACK AND BLEED CONFIGURATIONS AND WERE UNABLE TO DUPLICATE THE FAULT.  THE FLOOR IN THE AREA WAS OPENED UP CLEANED AND INSPECTED WITH NO DEFECTS NOTED.  THE AIRCRAFT WAS THEN RETURNED TO SERVICE.
